# SDR DALA2023022401384

- Difficulty date: February 19, 2023
- Submitted: February 24, 2023
- Operation: Air carrier
- Aircraft: N196DN
- Make and model: Boeing 767332
- Aircraft serial: 28453
- Aircraft time: 108,787 hours, 15,943 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 196 UNABLE TO ARM DOOR 1R. CORRECTIVE ACTION: ARMED 1R DOOR (9449096)
